Kyoto Journal of Mathematics

On SL(2)-orbit theorems

Kazuya Kato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We extend SL(2)-orbit theorems for the degeneration of mixed Hodge structures to a situation in which we do not assume the polarizability of graded quotients. We also obtain analogous results on Deligne systems.

Article information

Source
Kyoto J. Math., Volume 54, Number 4 (2014), 841-861.

Dates
First available in Project Euclid: 5 November 2014

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1415196158

Digital Object Identifier
doi:10.1215/21562261-2801840

Mathematical Reviews number (MathSciNet)
MR3276419

Zentralblatt MATH identifier
1311.32006

Subjects
Primary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]
Secondary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture 58A14: Hodge theory [See also 14C30, 14Fxx, 32J25, 32S35]

Citation

Kato, Kazuya. On $\operatorname{SL}(2)$ -orbit theorems. Kyoto J. Math. 54 (2014), no. 4, 841--861. doi:10.1215/21562261-2801840. https://projecteuclid.org/euclid.kjm/1415196158


Export citation

References

  • [1] S. Bloch and K. Kato, Asymptotic behaviors of heights and regulators in degeneration, in preparation.
  • [2] P. Brosnan and G. Pearlstein, On the algebraicity of the zero locus of an admissible normal function, Compos. Math. 149 (2013), 1913–1962.
  • [3] E. Cattani, A. Kaplan, and W. Schmid, Degeneration of Hodge structures, Ann. of Math. (2) 123 (1986), 457–535.
  • [4] P. Deligne, La conjecture de Weil, II, Publ. Math. Inst. Hautes Études Sci. 52 (1980), 137–252.
  • [5] M. Kashiwara, A study of variation of mixed Hodge structure, Publ. Res. Inst. Math. Sci. 22 (1986), 991–1024.
  • [6] K. Kato, $p$-adic period domains and toroidal partial compactifications, I, Kyoto J. Math. 51 (2011), 561–631.
  • [7] K. Kato, C. Nakayama, and S. Usui, $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure, J. Algebraic Geom. 17 (2008), 401–479.
  • [8] K. Kato, C. Nakayama, and S. Usui, “Classifying spaces of degenerating mixed Hodge structures, I” in Algebraic Analysis and Around, Adv. Stud. Pure Math. 54, Math. Soc. Japan, Tokyo, 2009, 187–222; II, Kyoto J. Math. 51 (2011), 149–261; III, J. Algebraic Geom. 22 (2013), 671–772.
  • [9] P. Pearlstein, $\operatorname{SL}_{2}$-orbits and degenerations of mixed Hodge structure, J. Differential Geom. 74 (2006), 1–67.
  • [10] W. Schmid, Variation of Hodge structure: The singularities of the period mapping, Invent. Math. 22 (1973), 211–319.
  • [11] C. Schwarz, Relative monodromy weight filtrations, Math. Z. 236 (2001), 11–21.